MAUDE Adverse Event Report: UNOMEDICAL UM-D QUICK SET PARADIGM; UNO QUICK-SET 60/6 PCC 2-PACK ECA

UNOMEDICAL UM-D QUICK SET PARADIGM; UNO QUICK-SET 60/6 PCC 2-PACK ECA
Model Number MMT-399T
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 03/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Reference number (b)(4).Event occurred in israel.It was reported that the patient experienced an event of low blood glucose resulting in hospitalization on (b)(6) 2025.Length of hospitalization was greater than 24 hours.Treatment for low blood glucose was using syringe to increase sugar.No further information available.
 
Additional Manufacturer Narrative
E1 : (b)(6).Patient country : israel.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Correction: this mdr is being submitted to correct the submitted medical device problem code under h6.Unomedical hereby submits this supplemental report as part of its complaint remediation activities conducted under a capa/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this supplemental information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results: upon review of the event description and assigned malfunction insulin overdosing due to priming set up not followed, it has been determined that the complaint does not allege a product malfunction has occurred.Additional information was requested; however, a lot number or any product specific information was not provided.No device, device components, or other visual or physical evidence was made available for evaluation.Consequently, visual inspection, retain-sample testing, or the assessment of potential product performance issues, component integrity, or manufacturing defects could not be performed.Therefore, no additional investigation activities were required.Corrective and preventive action (capa) determination based on the investigation, no further action is required.The record will be closed and monitored through tracking and trending per work instruction (wi) (monthly trips and alerts).Complaint unconfirmed: following investigation, the reported failure could not be confirmed for this complaint.Complaint investigation - conclusion: based on the event description, assigned malfunction code, and limited information available, the reported failure could not be confirmed for this complaint.

Brand Name
QUICK SET PARADIGM
Common Device Name
UNO QUICK-SET 60/6 PCC 2-PACK ECA
Manufacturer (Section D)
UNOMEDICAL UM-D
ave. fomento industrial l9 m3
parque industrial del norte
reynosa , tamps., 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key21854093
Report Number3003442380-2025-06395
Device Sequence Number8817712
Product Code FPA
UDI-Device Identifier05705244020436
UDI-Public05705244020436
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K070430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-399T
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown